# SDR FDKA2009011700013

- Difficulty date: January 17, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N848MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145530
- Aircraft time: 15,609 hours, 14,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6211 JFK-IAD.  SERVICE DOOR AND PAX DOOR EMERGENCY LIGHT INOP.   MX RESET EMERGENCY LIGHTING SYSTEM, OPS CHECK GOOD.
